# SDR ABXA9700693

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 5923937502
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PYLON FRONT SPAR UPPER BEAVER TAIL FITTING WAS CRACKED.  THE FITTING WAS REPLACED IAW DC9 SRM 51-30-1.
